# SDR DALA2018101706132

- Difficulty date: October 16, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 72,017 hours, 53,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEND AND CRACK ON THRESHOLD OF L1 ENTRACE. BEND AND CRACK ON THRESHOLD OF L1 WERE REPAIRED PER ER/A 552864-14MA REV. A AND SRM 51-10-2. (LP0787158)
